Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 202, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 25, 2007, 5:20 PM CDT for Wise County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2007, 5:20 PM CDT (22:20 UTC)
- Expired
- Jun 25, 2007, 9:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 79 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.3 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 375 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 2:35 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 25, 2:35 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 235 PM CDT MON JUN 25 2007 .DISCUSSION... OUR FORECAST IS NOT THAT COMPLICATED. WET...WET...WET. OUR FLASH FLOOD WATCH HAS BEEN EXPANDED AND EXTENDED INTO WEDNESDAY MORNING. THERE MAY BE A NEED TO EXTEND THE WATCH THROUGH WEDNESDAY NIGHT FOR AREAS NORTH OF I-20...BUT WE/LL COVER THAT LATER. WEAK STATIONARY UPPER LOW LOCATED OVER SOUTHEAST THROCKMORTON COUNTY PER SPIN EVIDENT IN RADAR LOOP. THE UPPER LOW WILL MEANDER TO OUR WEST FOR SEVERAL DAYS. AS EAST COAST TROUGH DEEPENS...THE UPPER LOW WILL MIGRATE THROUGH OKLAHOMA...ACROSS ARKANSAS AND INTO NORTH LOUISIANA BEFORE EXTENDING BACK OVER NORTH TEXAS SUNDAY. UNSETTLED WEATHER PATTERN WILL CONTINUE INTO THE WEEKEND. LOTS OF FACTORS IN PLAY FOR THIS PRECIPITATION EVENT. AS STATED EARLIER...PWATS ARE INCREASE TO AROUND 2.15 INCH IN AN UNSTABLE AIRMASS WITH LI/S -2 TO -4 AND CAPES RUNNING 600-1200 J/KG. DO NOT EXPECTED MUCH SEVERE WEATHER DUE TO A LACK OF STRONG MID LAPSE RATES...JET DYNAMICS AND WEAK 0-6KM SHEAR (DIRECTIONAL AND SPEED). HOWEVER...ABUNDANT MOISTURE UP TO 18000 FEET...FAIRLY STRONG NOCTURNAL LLJ AND A CONTINUOUS FEED OF GULF MOISTURE INTO THE CWA WILL RESULT IN VERY EFFICIENT RAIN PRODUCERS CAPABLE OF UP TO TWO INCHES AN HOUR. HAVE GONE WITH HIGH POPS NEXT TWO DAYS AS ACTIVITY WILL BE MOVING AND COVERING A LOT OF GROUND. NOT TOO MUCH TO SAY ABOUT TEMPERATURES. MOS NUMBER REASONABLE FOR HIGHS...BUT I DID RAISE SOME OVERNIGHT LOWS TO KEEP THEM DROPPING BELOW FORECAST DEWPOINTS. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 84 73 84 72 / 70 90 70 60 50 WACO, TX 73 85 73 84 73 / 80 90 70 60 50 PARIS, TX 72 82 72 83 70 / 60 100 60 60 50 DENTON, TX 73 84 72 83 71 / 60 90 70 60 50 MCKINNEY, TX 73 83 72 83 70 / 60 90 70 60 50 DALLAS, TX 73 84 72 85 72 / 70 90 70 60 50 TERRELL, TX 74 84 72 83 72 / 70 90 60 60 40 CORSICANA, TX 74 84 73 85 73 / 70 90 60 60 40 TEMPLE, TX 73 85 74 84 72 / 80 90 70 60 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 58/75
Hazardous weather outlook, Jun 25, 3:29 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 329 PM CDT MON JUN 25 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 329 PM CDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS TONIGHT. FLASH FLOODING...HEAVY RAINFALL AND CLOUD TO GROUND ARE THE MAIN CONCERNS. SEVERE THUNDERSTORMS ARE NOT EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN... A FLASH FLOOD WATCH CONTINUES FOR ALL OF NORTH TEXAS TUESDAY THROUGH WEDNESDAY MORNING AS THE THREAT OF HEAVY RAINFALL CONTINUES ACROSS ALL OF NORTH TEXAS BOTH DAYS. THUNDERSTORM CHANCES WILL CONTINUE THURSDAY THROUGH SUNDAY... MAINLY OVER THE NORTHERN HALF...THEN DIMINISHING TO A SLIGHT CHANCE AREAWIDE MONDAY. CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL ARE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED FOR FLOODING REPORTS.
In the hours before
Special weather statement, Jun 25, 1:52 PM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
152 PM CDT MON JUN 25 2007
TXZ092-093-251915-
GRAYSON TX-COOKE TX-
152 PM CDT MON JUN 25 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN COOKE COUNTY
NORTHWESTERN GRAYSON COUNTY
AT 152 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF WHITESBORO...MOVING NORTH AT
20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG.
FREQUENT LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS TO 35 MPH ARE
LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3369 9714 3364 9673 3385 9672 3395 9695
3385 9708The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 4:04 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 5 days |
| Jun 25, 7:36 AM CDT | Flash Flood Warning | FWD | Young | 2 hr |
| Jun 25, 10:32 AM CDT | Special Weather Statement | FWD | Fannin | 28 min |
| Jun 25, 4:39 PM CDT | Flash Flood Warning | FWD | Cooke | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.